Stable ergodicity of skew products

Keith Burns*, Amie Wilkinson

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

Stable ergodicity is dense among compact Lie group extensions of Anosov diffeomorphisms of compact manifolds. Under the additional assumption that the base map acts on an infranilmanifold, an extension that is not stably ergodic must have a factor that has one of three special forms. A consequence is that stable ergodicity and stable ergodicity within skew products are equivalent in this case.

Original languageEnglish (US)
Pages (from-to)859-889
Number of pages31
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume32
Issue number6
DOIs
StatePublished - 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Stable ergodicity of skew products'. Together they form a unique fingerprint.

Cite this